MAUDE Adverse Event Report: Integra LifeSciences (Ireland) Ltd. CUSA EXCEL + ULTRASONIC TISSUE ALBATION SYSTEM; Tissue Ablation

Integra LifeSciences (Ireland) Ltd. CUSA EXCEL + ULTRASONIC TISSUE ALBATION SYSTEM; Tissue Ablation
Catalog Number CUSAEXCEL2
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
CUSA EXCEL + ULTRASONIC TISSUE ALBATION SYSTEM
Common Device Name
Tissue Ablation
Manufacturer (Section D)
Integra LifeSciences (Ireland) Ltd.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
Integra LifeSciences (Ireland) Ltd.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50161277
Report Number3006697299-2026-00065
Device Sequence Number13405982
Product Code LFL
UDI-Device Identifier10381780039259
UDI-Public10381780039259
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
510K exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCUSAEXCEL2
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown